首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Some Rearrangement Inequalities on Space of Homogeneous Type
  • 本地全文:下载
  • 作者:Tiejun Chen
  • 期刊名称:Open Journal of Applied Sciences
  • 印刷版ISSN:2165-3917
  • 电子版ISSN:2165-3925
  • 出版年度:2014
  • 卷号:04
  • 期号:09
  • 页码:447-450
  • DOI:10.4236/ojapps.2014.49042
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:Let ω be a A∞ Muckenhoupt weight. In this paper we get the estimate of rearrangement f*ω in homogeneous space that is . The similar estimate is obtained only on space of Rn .
  • 关键词:Rearrangement; Homogeneous Space; A Weight
国家哲学社会科学文献中心版权所有